# SDR COMA9560604

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Wire
- Condition: Chafed
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOW FUEL PRESSURE MESSAGE ON EICAS.  REPAIRED CHAFED WIRING IN AFT EQUIPMENT BAY AND ACFT RETURNED TO SERVICE.
